MathSciNet Relay Station
MathSciNet bibliographic data
MR964259 32G15 (58F15)
Ivanov, N. V. Coefficients of expansion of pseudo-Anosov homeomorphisms. (Russian) Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 167 (1988), Issled. Topol. 6, 111--116, 191; translation in J. Soviet Math. 52 (1990), no. 1, 2819–2822
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement